MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 3.0MM DIAMOND MATCH HEAD, PROXIMAL BEND; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 3.0MM DIAMOND MATCH HEAD, PROXIMAL BEND; DRILLS, BURRS, TREPHINES & ACCESSORIES
Catalog Number 8442107030D
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.H3 other text : awaiting for device return to manufacturer.
 
Event or Problem Description
It was reported that during a surgical procedure, the head of the bur broke.It was also reported that the event contributed to a 10 minute delay.It was further reported that no medical intervention occurred.No further information was provided.It was further reported that the procedure was completed successfully.
 
Additional Manufacturer Narrative
B5; no adverse consequences were reported.H6: the quality investigation is complete.
 
Event or Problem Description
It was reported that during a surgical procedure, the head of the bur broke.It was also reported that the event contributed to a 10 minute delay.It was further reported that no medical intervention and no adverse consequences occurred.It was further reported that the procedure was completed successfully.

Brand Name
3.0MM DIAMOND MATCH HEAD, PROXIMAL BEND
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
colette chung
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key18703130
Report Number3015967359-2024-00385
Device Sequence Number7217555
Product Code HBE
UDI-Device Identifier07613327500806
UDI-Public07613327500806
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K210377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8442107030D
Device Lot Number22216017
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/16/2024
Supplement Date Received by Manufacturer08/02/2024
Initial Report FDA Received Date02/14/2024
Supplement Report FDA Received Date09/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown